# SDR SWAA2019092337145

- Difficulty date: September 21, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,752 hours, 24,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE GIRT BAR HANGER IS LOOSE.  INSTALLED RIVET PER SRM.
